@article{BUMI_2004_8_7A_3_535_0, author = {Guglielmo Lulli}, title = {Algoritmi per problemi di programmazione stocastica a numeri interi}, journal = {Bollettino dell'Unione Matematica Italiana}, volume = {7-A}, year = {2004}, pages = {535-538}, language = {it}, url = {http://dml.mathdoc.fr/item/BUMI_2004_8_7A_3_535_0} }
Lulli, Guglielmo. Algoritmi per problemi di programmazione stocastica a numeri interi. Bollettino dell'Unione Matematica Italiana, Tome 7-A (2004) pp. 535-538. http://gdmltest.u-ga.fr/item/BUMI_2004_8_7A_3_535_0/
[1] Stochastic Programming Computation and Applications, INFORMS Journal of Computing, 9 (1997), 111-133. | Zbl 0885.90087
,[2] Postoptimality for Multistage stochastic linear programs, Annals of Operations Research, 56(1995), 65-78.
,[3] Plant location, set covering and economic lot size: An o(mn) algorithm for structured problems, Research Report, IMSOR, The Technical University of Denmark, (1975). | Zbl 0364.90067
e ,[4] Programming of Lot Sizes, Management Science, 4 (1958), 115-135.
,[5] Scenarios and policy aggregation in optimization under uncertainty, Mathematics of Operations Research, 16 (1991), 119-147. | Zbl 0729.90067
e ,